Grobner-Shirshov Bases for Extended Modular, Extended Hecke, and Picard Groups
Yükleniyor...
Dosyalar
Tarih
2012
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
MAIK NAUKA/INTERPERIODICA/SPRINGER
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, Grobner-Shirshov bases (noncommutative) for extended modular, extended Hecke and Picard groups are considered. A new algorithm for obtaining normal forms of elements and hence solving the word problem in these groups is proposed. DOI: 10.1134/S0001434612110065
Açıklama
Anahtar Kelimeler
extended modular group, extended Hecke group, Grobner-Shirshov bases, word problem
Kaynak
Mathematical Notes
WoS Q Değeri
Q4
Scopus Q Değeri
N/A
Cilt
92
Sayı
5
Künye
Karpuz, E. G., Çevik, A. S., (2012). Grobner-Shirshov Bases for Extended Modular, Extended Hecke, and Picard Groups. Mathematical Notes, 92(5), 636-642. Doi: 10.1134/S0001434612110065